researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: J. Mathematical Logic
Home
Index
Info
Volume
Volume
11
, Issue
2
0
--
0
W. Hugh Woodin
.
Suitable Extender Models II: beyond ω-Huge
Volume
11
, Issue
1
0
--
0
Bjørn Kjos-Hanssen
.
A Strong Law of computationally Weak Subsets
0
--
0
Mirna Dzamonja
,
Jouko Väänänen
.
Chain Models, Trees of singular Cardinality and Dynamic EF-Games
0
--
0
Menachem Magidor
,
Jouko Väänänen
.
On löWenheim-Skolem-Tarski numbers for Extensions of First order Logic
0
--
0
John Krueger
,
Ernest Schimmerling
.
An equiconsistency Result on Partial squares
0
--
0
Jan Krajícek
.
On the Proof Complexity of the Nisan-Wigderson Generator based on a Hard NP ∩ coNP function